# SDR MWEA020187

- Difficulty date: March 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 3913291503
- Condition: Cracked
- Location: Station 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 28 LEFT SPLICE AT STATION 560 IS CRACKED OUT AFT HOLE.  --  REMOVED LONGERON SPLICE FITTING. MATCH DRILLED FITTING. FABRICATED AND INSTALLED SHIMS TO SPLICE AND INSTALLED SPLICE TO LONGERONS.
